American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(26D20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Slavko Simic. Best possible global bounds for Jensen functional. Proc. Amer. Math. Soc. 138 (2010) 2457-2462. MR 2607875.
Abstract, references, and article information   
View Article: PDF

[2] Stamatis Koumandos. Remarks on a paper by Chao-Ping Chen and Feng Qi. Proc. Amer. Math. Soc. 134 (2006) 1365-1367. MR 2199181.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Peng Gao. A note on Hardy-type inequalities. Proc. Amer. Math. Soc. 133 (2005) 1977-1984. MR 2137863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Chao-Ping Chen and Feng Qi. The best bounds in Wallis' inequality. Proc. Amer. Math. Soc. 133 (2005) 397-401. MR 2093060.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Seng-Kee Chua. On weighted Sobolev interpolation inequalities . Proc. Amer. Math. Soc. 121 (1994) 441-449. MR 1221721.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Ritva Hurri-Syrjänen. An improved Poincar\'e inequality . Proc. Amer. Math. Soc. 120 (1994) 213-222. MR 1169032.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Horst Alzer. Refinements of Ky Fan's inequality . Proc. Amer. Math. Soc. 117 (1993) 159-165. MR 1116251.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] M. M. Chawla and S. Gopalsamy. An estimate for the variance of a bounded measurable random variable . Proc. Amer. Math. Soc. 99 (1987) 199-200. MR 866453.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] J. Ernest Wilkins. A modulus of continuity for a class of quasismooth functions . Proc. Amer. Math. Soc. 93 (1985) 459-465. MR 774003.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Saburou Saitoh. A fundamental inequality in the convolution of $L\sb{2}$ functions on the half line . Proc. Amer. Math. Soc. 91 (1984) 285-286. MR 740187.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Emad El-Neweihi and Frank Proschan. Unified treatment of some inequalities among ratios of means . Proc. Amer. Math. Soc. 81 (1981) 388-390. MR 597647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1